Alert archive / Massachusetts / Coastal Flood Statements in 2025
Coastal Flood Statement 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Apr 28, 2025, 10:36 PM EDT for 7 counties in Massachusetts. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2025, 10:36 PM EDT (02:36 UTC)
- Expired
- Apr 29, 2025, 4:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Dukes County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2778 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
501
WHUS41 KBOX 290236
CFWBOX
Coastal Hazard Message
National Weather Service Boston/Norton MA
1036 PM EDT Mon Apr 28 2025
MAZ007-015-016-019-022>024-290800-
/O.NEW.KBOX.CF.S.0003.250429T0236Z-250429T0800Z/
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-
Eastern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
1036 PM EDT Mon Apr 28 2025
...COASTAL FLOOD STATEMENT IN EFFECT UNTIL 4 AM EDT TUESDAY...
* WHAT...One to two feet of inundation above ground level in low-
lying areas near shorelines and tidal waterways (3.1 to 13.1
feet Mean Lower Low Water).
* WHERE...Eastern Essex MA, Suffolk MA, Eastern Norfolk MA,
Eastern Plymouth MA, Barnstable MA, Dukes MA and Nantucket MA
Counties.
* WHEN...Until 4 AM EDT Tuesday.
* IMPACTS...Roads remain passable. Shallow pockets of very minor
flooding less than one foot deep affect more vulnerable
coastal roads along the North Shore from Salem and Gloucester to
Newburyport. Rough surf will likely cause some splashover onto
coastal roads around the time of high tide.
* ADDITIONAL DETAILS...Very high astronomical tides very early
this morning will result in pockets of splashover and perhaps
very minor coastal flooding. However...no significant impacts
are expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
&&
Time of high total tides are approximate to the nearest hour.
Gloucester Harbor
MLLW Categories - Minor 11.5 ft, Moderate 13.0 ft, Major 15.0 ft
MHHW Categories - Minor 2.0 ft, Moderate 3.5 ft, Major 5.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 11.6/12.1 2.1/ 2.6 0.2/ 0.7 2 Minor
29/01 PM 10.4/10.9 0.9/ 1.4 0.4/ 0.9 2 None
30/01 AM 11.1/11.6 1.6/ 2.0 -0.2/ 0.2 3-4 None
30/02 PM 9.5/10.0 0.0/ 0.5 -0.2/ 0.2 2 None
01/02 AM 10.9/11.4 1.4/ 1.9 0.0/ 0.5 1-2 None
Merrimack River near Newburyport MA
MLLW Categories - Minor 11.0 ft, Moderate 12.0 ft, Major 13.5 ft
MHHW Categories - Minor 1.5 ft, Moderate 2.5 ft, Major 4.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 10.4/10.9 0.9/ 1.4 0.2/ 0.7 2 None
29/01 PM 9.1/ 9.6 -0.5/ 0.0 0.4/ 0.9 2 None
30/02 AM 10.0/10.5 0.5/ 1.0 -0.2/ 0.2 3 None
30/02 PM 8.3/ 8.8 -1.3/-0.8 -0.2/ 0.2 2 None
01/03 AM 10.0/10.5 0.5/ 1.0 0.0/ 0.5 1 None
Boston Harbor
MLLW Categories - Minor 12.5 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 2.4 ft, Moderate 3.9 ft, Major 4.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 12.1/12.6 2.0/ 2.5 0.2/ 0.7 1 None
29/01 PM 10.7/11.2 0.6/ 1.1 0.2/ 0.8 1-2 None
30/01 AM 11.5/12.0 1.4/ 1.9 -0.2/ 0.2 2 None
30/02 PM 9.9/10.4 -0.2/ 0.2 -0.2/ 0.2 2 None
01/02 AM 11.4/11.9 1.3/ 1.8 0.0/ 0.5 1 None
Revere
MLLW Categories - Minor 12.5 ft, Moderate 14.5 ft, Major 16.0 ft
MHHW Categories - Minor 2.6 ft, Moderate 4.6 ft, Major 6.1 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 12.1/12.6 2.2/ 2.7 0.2/ 0.7 1 None
29/01 PM 10.7/11.2 0.8/ 1.3 0.2/ 0.8 2 None
30/01 AM 11.6/12.1 1.7/ 2.2 -0.2/ 0.2 2 None
30/02 PM 9.9/10.4 0.0/ 0.5 -0.2/ 0.2 2 None
01/02 AM 11.4/11.9 1.5/ 2.0 0.0/ 0.5 1 None
Scituate MA
MLLW Categories - Minor 11.5 ft, Moderate 13.5 ft, Major 15.5 ft
MHHW Categories - Minor 1.8 ft, Moderate 3.8 ft, Major 5.8 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 11.6/12.1 1.9/ 2.3 0.2/ 0.7 1 Minor
29/01 PM 10.2/10.7 0.5/ 1.0 0.2/ 0.8 1-2 None
30/01 AM 11.2/11.7 1.5/ 2.0 -0.2/ 0.2 3 None
30/02 PM 9.5/10.0 -0.2/ 0.2 -0.2/ 0.2 2 None
01/02 AM 11.2/11.7 1.5/ 2.0 0.0/ 0.5 1 None
Buzzards Bay at Woods Hole
MLLW Categories - Minor 5.5 ft, Moderate 7.0 ft, Major 8.5 ft
MHHW Categories - Minor 3.5 ft, Moderate 5.0 ft, Major 6.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
28/09 PM 3.5/ 4.0 1.5/ 2.0 0.4/ 0.9 1 None
29/10 AM 2.7/ 3.2 0.7/ 1.1 0.2/ 0.7 1-2 None
29/10 PM 3.2/ 3.7 1.3/ 1.8 0.2/ 0.7 3-4 None
30/11 AM 2.0/ 2.5 0.0/ 0.5 -0.5/ 0.0 2-3 None
30/11 PM 2.8/ 3.4 0.9/ 1.4 0.0/ 0.5 1-2 None
01/12 PM 2.7/ 3.2 0.7/ 1.1 0.4/ 0.9 1 None
Chatham MA - East Coast
MLLW Categories - Minor 9.0 ft, Moderate 11.5 ft, Major 13.0 ft
MHHW Categories - Minor 1.3 ft, Moderate 3.8 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 6.4/ 6.9 -1.4/-0.9 0.2/ 0.7 2 None
29/02 PM 5.2/ 5.7 -2.6/-2.1 0.2/ 0.7 2-3 None
30/02 AM 5.7/ 6.2 -2.0/-1.5 -0.5/ 0.0 5 None
30/03 PM 4.7/ 5.2 -3.1/-2.6 -0.2/ 0.2 2-3 None
01/03 AM 6.0/ 6.5 -1.8/-1.3 0.0/ 0.5 2 None
Chatham - South side
MLLW Categories - Minor 9.0 ft, Moderate 10.5 ft, Major 11.5 ft
MHHW Categories - Minor 4.5 ft, Moderate 6.0 ft, Major 7.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 5.2/ 5.7 0.7/ 1.1 0.2/ 0.7 2 None
29/02 PM 4.2/ 4.7 -0.3/ 0.2 0.4/ 0.9 2-3 None
30/02 AM 4.7/ 5.2 0.2/ 0.8 -0.2/ 0.2 4 None
30/03 PM 3.5/ 4.0 -1.1/-0.6 -0.2/ 0.2 2 None
01/03 AM 4.9/ 5.4 0.4/ 0.9 0.0/ 0.5 1 None
Provincetown Harbor
MLLW Categories - Minor 13.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 2.9 ft, Moderate 3.9 ft, Major 4.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 12.2/12.7 2.1/ 2.6 0.2/ 0.7 1-2 None
29/01 PM 10.7/11.2 0.6/ 1.1 0.2/ 0.7 2-3 None
30/01 AM 11.6/12.1 1.5/ 2.0 -0.2/ 0.2 4 None
30/02 PM 9.9/10.4 -0.2/ 0.2 -0.2/ 0.2 2 None
01/02 AM 11.5/12.0 1.4/ 1.9 0.0/ 0.5 2 None
Dennis - Sesuit Harbor
MLLW Categories - Minor 13.0 ft, Moderate 14.5 ft, Major 16.0 ft
MHHW Categories - Minor 2.5 ft, Moderate 4.0 ft, Major 5.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 12.7/13.2 2.2/ 2.7 0.2/ 0.7 1 None
29/01 PM 11.2/11.7 0.7/ 1.1 0.2/ 0.7 1-2 None
30/01 AM 12.2/12.7 1.7/ 2.2 -0.2/ 0.2 3-4 None
30/02 PM 10.5/11.0 0.0/ 0.5 -0.2/ 0.2 1-2 None
01/02 AM 12.1/12.6 1.6/ 2.0 0.0/ 0.5 1 None
Sandwich Harbor
MLLW Categories - Minor 12.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 1.7 ft, Moderate 3.7 ft, Major 4.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 10.9/11.4 0.6/ 1.1 0.2/ 0.7 1 None
29/01 PM 9.5/10.0 -0.9/-0.4 0.2/ 0.7 1-2 None
30/01 AM 10.2/10.7 -0.2/ 0.3 -0.5/ 0.0 3-4 None
30/02 PM 8.8/ 9.3 -1.6/-1.1 -0.2/ 0.2 2-3 None
01/02 AM 10.4/10.9 0.1/ 0.6 0.0/ 0.5 1-2 None
Wings Neck
MLLW Categories - Minor 6.5 ft, Moderate 9.0 ft, Major 11.5 ft
MHHW Categories - Minor 2.1 ft, Moderate 4.6 ft, Major 7.1 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
28/09 PM 5.9/ 6.4 1.5/ 2.0 0.4/ 0.9 1 None
29/10 AM 4.7/ 5.2 0.2/ 0.8 0.2/ 0.8 1-2 None
29/10 PM 5.9/ 6.4 1.5/ 2.0 0.6/ 1.1 2-3 None
30/10 AM 3.6/ 4.1 -0.9/-0.4 -0.5/ 0.0 3 None
30/11 PM 4.9/ 5.4 0.5/ 1.0 0.0/ 0.5 1 None
01/12 PM 4.4/ 4.9 0.0/ 0.5 0.4/ 0.9 1 None
Edgartown
MLLW Categories - Minor 4.0 ft, Moderate 5.0 ft, Major 7.0 ft
MHHW Categories - Minor 3.2 ft, Moderate 4.2 ft, Major 6.2 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/12 AM 3.0/ 3.5 2.2/ 2.7 0.2/ 0.8 1 None
29/02 PM 2.1/ 2.6 1.3/ 1.8 0.2/ 0.7 2-3 None
30/02 AM 2.6/ 3.1 1.8/ 2.2 -0.2/ 0.2 4 None
30/03 PM 1.7/ 2.2 0.9/ 1.4 -0.2/ 0.2 2 None
01/03 AM 2.7/ 3.2 2.0/ 2.5 0.0/ 0.5 1 None
Vineyard Haven
MLLW Categories - Minor 4.5 ft, Moderate 6.0 ft, Major 7.0 ft
MHHW Categories - Minor 2.5 ft, Moderate 4.0 ft, Major 5.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 2.3/ 2.8 0.4/ 0.9 0.2/ 0.7 1 None
29/01 PM 2.1/ 2.6 0.1/ 0.6 0.4/ 0.9 1-2 None
30/02 AM 1.9/ 2.3 -0.2/ 0.3 -0.2/ 0.2 4 None
30/02 PM 1.5/ 2.0 -0.6/-0.1 -0.2/ 0.2 2 None
01/03 AM 2.0/ 2.5 0.0/ 0.5 0.0/ 0.5 1 None
Nantucket Harbor
MLLW Categories - Minor 5.0 ft, Moderate 6.5 ft, Major 8.0 ft
MHHW Categories - Minor 1.4 ft, Moderate 2.9 ft, Major 4.4 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 AM 4.0/ 4.5 0.5/ 1.0 0.2/ 0.7 2 None
29/02 PM 3.2/ 3.7 -0.3/ 0.2 0.2/ 0.8 2-3 None
30/02 AM 3.7/ 4.2 0.2/ 0.7 -0.2/ 0.2 5 None
30/03 PM 2.7/ 3.2 -0.9/-0.4 -0.2/ 0.3 2-3 None
01/03 AM 3.9/ 4.4 0.2/ 0.8 0.0/ 0.5 2 None
&&
$$
FrankWhat forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Apr 28, 7:41 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 28, 7:41 PM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
741 PM EDT Mon Apr 28 2025
.SYNOPSIS...
Dry conditions continue through tonight and Tuesday before the
chance for some scattered showers develops near western MA Tuesday
night. Breezy southwest winds and warmer Tuesday. Mainly dry
conditions expected Wednesday behind the front with breezy
northwest winds. Cooler air moves in by Thursday with seasonable
temperatures. Next chance for showers arrives early Friday with
a few rounds of showers possible Friday and another round of
rain for Saturday. Temperatures trend slightly above normal.
Cold front moves in late Saturday bringing cooler temperatures
for Sunday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Key Messages...
* Winds die off and dry conditions continue
A mid-level ridge axis shifts east and winds will continue to
diminish heading into the late afternoon and evening hours. High
pressure remains centered just to our south. Winds go calm across
the region overnight, and some high clouds from some upper level
moisture will move in. Lows tonight are expected to be in the 40s
and 50s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Key Messages...
* Warmer and dry with increased cloud cover
* Scattered showers may arrive in western MA during the evening hours
Warmer weather is on tap for Tuesday as the center of high pressure
remains to our south and low pressure towards the Great Lakes moves
east. The result is southerly to southwesterly flow fueling WAA.
Winds tomorrow are also expected to be more substantial than today's
due to the tightening pressure gradient and a LLJ aloft. Diurnal
mixing will make gusts to around 30 mph a possibility across the
region. Highs Tuesday are expected to be in the mid to upper 70s,
with cooler temperatures along the Cape and Islands and the south
coast where highs are expected to be in the mid 60s.
For Tuesday night, the warm front exits as the low's cold front
start to approach the region, and some scattered showers in parts of
western MA may pop up ahead of it. However, a lack of moisture may
likely mitigate their development, especially going east. Winds
shift more to the west before sunrise and cloud cover increases
overnight. Lows are expected to be in the 50s across southern New
England ahead of the cold front.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Key Messages:
* Dry with marginally breezy NW winds Wednesday. Seasonable
temperatures for Thursday.
* Slightly above normal temperatures Friday and Saturday. Chance for
showers Friday and another round of rain for Saturday.
* Dry with seasonable temperatures Sunday.
Details...
Wednesday through Thursday:
By mid-morning Wednesday, a cold front will have pushed across
southern New England. Northwest subsident flow will keep things dry
with temperatures cooler than Tuesday. Although highs will likely
still trend just a touch above normal in the mid to upper 60s and
low to mid 60s for the Cape and Islands. Impactful winds are not
expected, but can see breezy NW winds 20-25 mph, decreasing later in
the afternoon as the pressure gradient relaxes.
An upper level ridge begins to build in Thursday bringing another
dry day. A surface high positioned to the east will support light
wind patterns with light E/SE flow and perhaps more southerly flow
more inland. Temperatures will be more seasonable Thursday with
highs in the 60s for most spots and upper 50s/low 60s for the
Cape/Islands. Onshore flow may end up keeping it even a touch cooler
for the immediate coastal areas.
Friday through Sunday:
Pattern becomes more unsettled by early Friday with a plume of above
normal moisture advecting into southern New England ahead of a slow
moving upper level trough. Ensemble guidance shows a weak shortwave
trough moving through Friday, followed by another wave moving
through sometime Saturday. This will bring a few rounds of showers
late Thursday night through Friday. Details for the next wave are
less certain (timing), but there will likely be another round of
rainfall in the Saturday timeframe. Expect breezy SW to W winds
during the day Saturday with gusts 20-25 mph. Temperatures lean
above normal in the mid 60s to low 70s. Conditions gradually dry out
Saturday night with a cold frontal passage.
Sunday trends drier with breezy northwest winds as a the main axis
of the upper trough slides across southern New England. Cooler
airmass behind the front will support highs around normal in the
60s. Residual moisture may support a few spot showers around
during the day.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
00z TAF Update:
Tonight: High Confidence.
VFR. Winds shift W to SW and decrease to less than 8 kts this
evening.
Tuesday: High Confidence.
VFR. SW winds 10-15 kts. Gusts 20-25 kts. Mid and high level
clouds move in through the afternoon.
Tuesday Night: High Confidence.
VFR. Some scattered light showers possible towards western MA.
Increasing cloud cover overnight. A southerly low level jet
moves in between 23-03z. Messaged in TAF for WS at
WS020/24045kt. The Cape/Islands terminals may be a bit stronger. SW
winds 10-15 kts. Gusts to 20-30 kts across the region possible.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Wednesday through Saturday/...
Wednesday: VFR. Breezy.
Wednesday Night through Thursday: VFR.
Thursday Night: Mainly VFR, with local MVFR possible. Chance
RA.
Friday: Mainly VFR, with local IFR possible. Breezy. Chance RA.
Friday Night through Saturday: Mainly VFR, with local MVFR
possible. Breezy. Chance RA.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Tonight...
Seas further recede heading into tonight, with heights only up
to 3 ft. Winds shift from NW to SW. Winds to 10 kt will be
possible over the waters.
Tuesday...
SW winds increasing to 15-20 kts, gusting up to 30 kts. Seas
increasing to 2-5 ft by afternoon.
Tuesday Night...
Seas begin to build back up to 4-7 ft by early Wednesday
morning, and SW winds may gust to 25-30 kt. Sustained winds up
to 25 kt over the waters in some areas.
Outlook /Wednesday through Saturday/...
Wednesday: Winds less than 25 kt. Local rough seas.
Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft.
Thursday: Winds less than 25 kt.
Thursday Night: Winds less than 25 kt. Slight chance of rain.
Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Seas up to 5 ft. Slight chance of rain.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft. Chance of rain.
Saturday: Winds less than 25 kt. Areas of rough seas. Chance of
rain.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 2 PM Tuesday to 8 AM EDT Wednesday
for ANZ230>237-250-251-254>256.
&&
SYNOPSIS...Hrencecin/Mensch
NEAR TERM...Hrencecin
SHORT TERM...Hrencecin
LONG TERM...Mensch
AVIATION...Hrencecin/Mensch
MARINE...Hrencecin/MenschThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:37 AM EDT | Gale Warning | BOX | 23 hr |
Nearby
Coastal Flood Statements in Massachusetts, 2025Every coastal flood statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.